# SDR 04FDEA01263

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: FXARL05008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK VENT LINE SUPPORT BRACKET IS CRACKED IN 2 PLACES AT XORS 738 INSIDE PANEL 636BB.  REMOVED AND REPLACED BRACKET IAW SRM 51-31-01 AT MAE.
